# SDR USAA060244

- Difficulty date: February 14, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SILL SUPPORT CORRODED L4 DOOR STA 1655 & L4 DOOR STA 1670.  REMOVED PART, FAB'D NEW PER SRM 53-60-15, 51-40-02, 51-20-01, 51-40-02; TASK C53-251-03; LEVEL 1, DEFECT SIZE: 1.8"L BY 3.6"W BY .22'D AND 1.8" BY 3.7" BY .014".
